# SDR AALA201809049003

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 58,146 hours, 9,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY LIGHT AT SEATS 12H AND 13H INOPERATIVE. SECURED LOOSE CONNECTOR AT SEAT 12R PER WD-33-51-18. OPERATIONS CHECK OK.
